reposted from: http://experience.patient.co.uk/discussion_list.php?d=305
Some horrendous stories!
it was a very frightening experience - I went overnight from being a fit, active person of 56 to a shuffling octagenarian.
I have been taking Simvastatin for over two years. During this time I have got progressively worse. Started with tingling and pins and needles in hands and fingers, sore sole of the feet and a little bit of joint stiffness, lumpy legs, severe lethargy, tireness and irritability.
NOW I have muscle wastage of the shoulder muscle, severe joint pain in spine, chest, hips, wrists and fingers. I have lost the grip and strength in my left hand, finding it difficult and clumsy to use. My sight is progressively getting worse, I feel as if I,m looking through a slight fog. My memory loss was becoming a real problem. Diarrohea, chronic muscle spasms - I was beginning to think I was going to die.
I have only just been made aware that the cause could be Simvastin - stopped taking them 5 days ago and I am feeling a little better having good days and bad days.
My concern is that if these problems have been caused by Simvastatin - it looks like they could be irreversable! source: